MathSciNet Relay Station
MathSciNet bibliographic data
MR2533473 62J02 (62G08 62G20)
Cui, Xia; Guo, Wensheng; Lin, Lu; Zhu, Lixing Covariate-adjusted nonlinear regression. Ann. Statist. 37 (2009), no. 4, 1839–1870.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement